MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC SET 2-L: 5.5 FR X 50 CM; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW AM PICC SET 2-L: 5.5 FR X 50 CM; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-45052-HP
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi number: (b)(4).
 
Event or Problem Description
It was reported "i request to review the lot of the picc catheter insertion supplies because today we have placed 3 and the 3 dilator and the guide have been bent, which makes it difficult to perform the procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include:9680794-2024-00598, 9680794-2024-00597, 9680794-2024-00596, 9680794-2024-00650, 9680794-2024-00649, 9680794-2024-00648.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided a photo for evaluation.The customer report of a damaged dilator was not confirmed through visual analysis of the customer provided photo.The dilator was not visible within the provided photo.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AM PICC SET 2-L: 5.5 FR X 50 CM
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19583743
Report Number9680794-2024-00648
Device Sequence Number11636242
Product Code LJS
UDI-Device Identifier10801902095722
UDI-Public(01)10801902095722(11)230518(17)240830(10)14F23E0004(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/30/2024
Device Catalogue NumberPR-45052-HP
Device Lot Number14F23E0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown